# SDR DJFA2007029

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N701LX
- Make and model: Cessna 750
- Aircraft serial: 7500114
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Hinge Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION, THE LT IB HORIZONTAL STABILIZER ELEVATOR HINGE BRACKET WAS FOUND CRACKED.  MAINTENANCE WILL REPLACE THE BRACKET IAW MFG ENGINEERING.  (SUPPLEMENTAL 28 MARCH 07)  THE CRACK WAS .2" ON THE INBD HORIZONTAL HINGE HALF.  THE BRACKET WAS REPLACED PER CESSNA DRAWING 6732030 DATED 8-30-95.
